Tuesday, January 5, 2010

Logynon Side Effects Contraception - What's The Worst Of The Two?

Contraception - What's the worst of the two? - logynon side effects


I am 17 and have used and currently used to implant Implanon for one year.
For one years ago, I have the pill Logynon.

I suffered terribly, and aggravation of the side effects of implants. Irregular menstruation, headaches, acne, weight gain, I can not change, and depression.

So of course we want this and return to the pill.

I told the doctor that he does not seem at all care and was afraid that if it increases again to take the pill, the risk of pregnancy.

He also said that the pill increases the use of combined risk of stroke, and those already suffering from migraine, which has increased again. She would not listen when I tried to say that migraines are caused by the implant damn!

So, what should I do? To increase my depression for two years or risk for a stroke?


Rhianna Returns said...

The pill does not increase the risk of blood clots and stroke, but did not give more weight, stop smoking and no family history of blood clots, the risk is low.

If it's like an idiot, then go your pop along the family planning clinic. The implant may be statistically the worst side effects compared to other methods of contraception. Some doctors are a bit shit when it comes to family planning. It's Pot Luck, sometimes it shows in the fighting.

If the progestin pill cause problems, because the progesterone is what causes most of the atmosphere with premenstrual syndrome. You can try the Mirena IUS. It is only a progestin, but it seems to cause fewer problems, because it is a minimum of progesterone, which is released directly into the uterus) (minimization of side effects in the body.

Kaylee.x... said...

Doctors usually do not worry about contraception and always try to hurry. I'd rather go to the clinic for family planning and to listen more and give more opportunities and learn more about the different types of contraceptives. Sure, the implant is so touching to stop the implant and the pills, which look different pressures, there is need only to find that suits them. Good Luck x

~sakura... said...

Getting the implant taken and seek other forms of contraception. There is a patch, you have the coil. Talk to someone in the sexual health clinic in her. Doctors usually do not give a damn about things that are perceived to do with contraception, I do.

jasmith0... said...

His best chance of getting the implant out. If you try NuvaRing or an IUD. The ring is actually the pill, but the spiral is the trick for you.

monkeysr... said...

Microgyn pills are available in other words, Yasmin

Your doctor should not treat you as if you could go to a family planning clinic or basement

Post a Comment